# SDR DXTA2021082347500

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 2,376 hours, 1,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  A BURNING ODOR IN ACFT.  (NON ELECTRICAL) F/A FIRST NOTICED.  COCKPIT INDICATORS NORMAL, NO OUTSIDE PARAMATERS.  FLIGHT ONLY LASTED 10 MINS W/ODOR WHOLE FLT. NO LINGERING ODORS OBSERVED. GAINED ACCESS TO APU & PERFORMED GIV OF APU AND BOX.  NO DISCREPANCIES.  OIL LEVELS GOOD. PERFORMED A GVI OF PACKS & DUCTING, NO DISCREPANCIES. OPENED WATER SEPARATORS & INSPECTED SOCK & DUCTING FOR OIL. NO DISCREPANCIES. PWR ACFT & STARTED APU. NO ODOR.  INSP ALL GALLEY EQUIP.  NO DISCREPANCIES. RAN APU FOR APPROX 1 HR, NO ODOR. RAN BOTH ENGS 2 TIMES FOR APPROX 30 AT DIFFERENT POWER LEVELS & SWITCH BLEED FROM APU TO ENG & NO ORDERS. SHUT DOWN ENGINES & LEFT APU ON FOR 30 MIN, NO DISCREPANCIES. IAW AMM21-00-00.
